Refine Search

ListList GridGrid
Search "

Pseudoephedrine

"
Showing 1 - 11 of 11
Sort By
View
Page  of 1

Codral PE Cold & Flu + Cough Day & Night 48 Capsules

Catalogue Number: 621788

…Day Capsules Only: If you have high blood pressure or are taking an anti-depressant medication see your doctor before taking this product. Pseudoephedrine may cause sleeplessness in some people. Night Capsules Only: This medication may cause drowsiness. If affected do not drive a vehicle or operate…

$16.69 Add to Cart

Chemists Own Sinus Pain Relief 24 Tablets

Catalogue Number: 914506

Chemists Own is Sinus-Pain-Relief contains paracetamol and pseudoephedrine as active ingredients and is used to provide effective temporary relief without drowsiness from sinusitis symptoms: - Headache - Nasal congestion - Sinus congestion - Sinus pain. It works by reducing congestion in the upper…

Prescription Required

$12.99 Out of Stock

Sudafed PE Sinus Plus Pain Relief 48 Tablets

Catalogue Number: 653092

Sudafed PE sinus pain relief non drowsy 48 tabs Pseudoephedrine free Indications Use sudafed pe for sinus pain relief, sinus headaches and blocked or runny noses. Do not use if you have taken paracetamol, for children under 12 years. Ask your doctor before use if you have high blood pressure, are…

$16.99 Add to Cart

Codral PE Cold & Flu + Cough Day & Night 24 Capsules

Catalogue Number: 611781

…Day Capsules Only: If you have high blood pressure or are taking an anti-depressant medication see your doctor before taking this product. Pseudoephedrine may cause sleeplessness in some people. Night Capsules Only: This medication may cause drowsiness. If affected do not drive a vehicle or operate…

$10.69 Add to Cart

Chemists Own Cold and Flu Day and Night PE 24 Tabs

Catalogue Number: 738644

…Paracetamol 500mg, Phenylephrine HCl 5mg, Codeine Phosphate 9mg Night tablet contains: Paracetamol 500mg, Phenylephrine HCl 5mg, Chlorpheniramine Maleate 2mg Pseudoephedrine free Does not contain: Preservatives, artificial flavours, artificial colours, yeast, lactose, gluten, sugar, wheat or soy.

$5.99 Add to Cart

Sudafed PE Sinus Allergy & Pain 24 Tablets

Catalogue Number: 641784

Pseudoephedrine free Phenylephrine sinus allergy and pain relief Indications Use this sudafed PE for allergy and hay fever symptoms sinus pain relief blocked or runny noses Dosage Adults and children 12 years and over, take 2 tabs every 4 to 6 hours as necessary, do not exceed more then 8 tablets in…

$12.99 Add to Cart

Sudafed Pe Sinus Pain Relief Tabs 24

Catalogue Number: 651782

Sudafed pe sinus pain relief non drowsy 24 tabs Pseudoephedrine free Indications Use sudafed pe for sinus pain relief, sinus headaches and blocked or runny noses. Do not use if you have taken paracetamol, for children under 12 years. Ask your doctor before use if you have high blood pressure, are…

$9.99 Add to Cart

Snorestop 2 20 Chewable Tabs

Catalogue Number: 512982

…targeted for those who need additional support after using the SnoreStop Maximum Strength Formula. This product contains no Ephedrine or Pseudoephedrine. Indications SnoreStop-2 contains twice as many natural ingredients. Its deeper and broader mode of action may provides faster and longer relief.…

$17.99 Add to Cart

Sudafed PE Sinus Allergy & Pain Relief 48 Tablets

Catalogue Number: 633096

Pseudoephedrine free Phenylephrine Sinus Allergy and Pain Relief Indications Use this sudafed PE for allergy and hay fever symptoms sinus pain relief blocked or runny noses Dosage Adults and Children 12 years and over : Take 2 tablets every 4-6 hours . Not to be used in children under 6 years. Use…

$19.39 Add to Cart

Chemists Own Chesty Mucus Cough Mixture 200ml

Catalogue Number: 721741

…Not suitable for children under the age of 6. Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Contains: Sorbitol, alcohol, Sodium benzoate and hydroxybenzoates. Does not contain: Pseudoephedrine, lactose, sucrose, gluten or artificial colours.

$8.99 Add to Cart

Snorestop Chew Tab 20

Catalogue Number: 511568

…Lactose 297mg and magnesium stearate 3mg. Homeopathically prepared ephedra vulgaris in a 6X potency contains 0.042 micrograms of the whole plant. At this level snorestop has no stimulating effect. This product contains no ephedrine or pseudoephedrine. Storage Use only if blister seal is unbroken.

$12.69 Out of Stock

Enter your email address to receive our exclusive offers!



Feedback Form
Generate Leads